Alert archive / Louisiana / Flash Flood Warnings in 2019
Flash Flood Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at Apr 4, 2019, 10:44 AM CDT for 6 parishes in Louisiana. It was in force for 2 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2019, 10:44 AM CDT (15:44 UTC)
- Expired
- Apr 4, 2019, 12:45 PM CDT
- In force
- 2 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 141 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 11:05 AM CDT | FLASH FLOOD | Kaplan, LA | ROAD FLOODING SOUTH OF CROWLEY/WEST OF ABBEVILLE. |
| Apr 4, 11:15 AM CDT | FLASH FLOOD | Franklin, LA | FLOODING NEAR BAYOU TECHE IN FRANKLIN |
| Apr 4, 12:03 PM CDT | FLASH FLOOD | Bayou Vista, LA | ST. MARY PARISH SHERIFFS OFFICE REPORTS NUMEROUS ROADS FLOODED. PUBLIC ALSO POSTED SEVERAL VIDEOS OF FLOODING IN THE BAYOU VISTA AREA. |
| Apr 4, 12:41 PM CDT | FLASH FLOOD | Stephensville, LA | NUMEROUS PHOTOS OF FLOODING WITH WATER APPROACHING HOMES ON THE ST. MARTIN PARISH OHSEP FACEBOOK PAGE. ST. MARTIN PARISH SHERIFFS OFFICE ALSO REPORTS SEVERAL ROADS CLOSED IN THE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 3.7 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 236 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
129
WGUS54 KLCH 041544
FFWLCH
LAC001-045-055-099-101-113-041745-
/O.NEW.KLCH.FF.W.0007.190404T1544Z-190404T1745Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lake Charles LA
1044 AM CDT Thu Apr 4 2019
The National Weather Service in Lake Charles has issued a
* Flash Flood Warning for...
Southern Lafayette Parish in south central Louisiana...
Iberia Parish in south central Louisiana...
Northern St. Mary Parish in south central Louisiana...
South central Acadia Parish in southwestern Louisiana...
Vermilion Parish in southwestern Louisiana...
Southern St. Martin Parish in south central Louisiana...
* Until 1245 PM CDT.
* At 1044 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to three inches of rain have
already fallen. Flash flooding is expected to begin shortly.
* Some locations that will experience flooding include...
Lafayette, New Iberia, Morgan City, Abbeville, Franklin, St.
Martinville, Patterson, Jeanerette, Berwick, Kaplan, Gueydan,
Forked Island, Bayou Vista, Stephensville, Avery Island,
Youngsville, Baldwin, Erath, Delcambre and Maurice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.
&&
LAT...LON 2963 9137 2976 9159 2977 9178 2986 9187
2978 9221 2967 9219 2971 9237 2980 9242
2982 9260 3007 9262 3014 9222 3006 9127
2996 9127 2986 9120 2978 9110 2968 9110
$$
K. KuyperWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:18 AM CDT, 4 hours 26 minutes earlier.
Area forecast discussion, Apr 4, 6:18 AM CDT, 4 hours 26 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
618 AM CDT Thu Apr 4 2019
.AVIATION...
VCTS with MVFR/IFR ceilings are expected to continue at all area
TAF sites through 15Z with +TSRA possible at KARA/KLFT/KLCH.
Another period of VCTS will then be possible at all area TAF sites
through 21Z. Showers and thunderstorms are expected to end at that
time, but ceilings are expected to remain MVFR/IFR and drop to
IFR/LIFR after sunset. Away from the vicinity of thunderstorms,
winds are expected to be out of the S/SE at 10-15 knots.
Thunderstorms will be capable of producing large hail and variable
winds of 20 knots with gusts above 30 possible.
&&
.PREV DISCUSSION... /issued 346 AM CDT Thu Apr 4 2019/
DISCUSSION...
Severe weather warnings in effect earlier this morning, primary
for hail and wind. The first significant upper level disturbance
has ignited an area of strong to severe thunderstorms across SE
TX/W LA this morning, moving northeast between 35-45 mph. Most
model guidance did not show this forming this rapidly, except for
the NAM12 which was depicting increased convection much earlier
than the blended guidance. Thus, leaned on this solution for early
updated forecast this morning, including the mention of severe
thunderstorms areawide. SPC has entire area in slight risk of
severe thunderstorms in the Day 1 outlook that officially starts
at 12z. Due to the faster development of thunderstorms, will
consider this starting now.
Strong to severe thunderstorms expected primarily over C and SC LA
after daybreak this morning into the afternoon hours as the
shortwave axis moves further east. Convection expected to diminish
by sunset when the disturbance is expected east of the forecast
area. For the severe weather threat, hail and damaging winds the
primary threat, along with possible tornadoes with the supercell
development. By tonight and Friday, lower pops with the exiting
disturbance to the east.
The second upper level storm system to affect the region is
expected to bring periods of showers and thunderstorms by Saturday
night into Sunday. The 00z GFS/ECMWF solutions show the greatest
lift moving north of the area, but still shows some training
possible, thus the heavy rain potential. Due to the model run to
run differences, too early to talk storm totals just yet.
The upper level disturbance expected to move east of the area
Monday, bringing a weak front and the end of the precipitation by
Monday afternoon.
DML
MARINE...
Elevated onshore flow will continue through this afternoon as low
pressure deepens over the Plains. Periods of moderate to
occasionally strong southerly winds will continue through the
weekend. Strong to possibly severe thunderstorms expected today,
and again Saturday as two distinct upper level disturbances affect
the region. A weak cold front expected to bring offshore flow and
an end to the showers and thunderstorms by Monday night.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 72 65 80 65 / 80 40 20 20
LCH 72 68 79 67 / 80 20 20 20
LFT 72 68 80 67 / 80 30 20 20
BPT 73 68 79 67 / 80 20 20 20
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Exercise Caution until 4 PM CDT this afternoon for
GMZ470-472-475.
&&
AVIATION...26Hazardous weather outlook, Apr 4, 4:15 AM CDT, 6 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 415 AM CDT Thu Apr 4 2019 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 051200- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 415 AM CDT Thu Apr 4 2019 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Showers and thunderstorms will continue over the area today, with some severe thunderstorms possible. Frequent cloud to ground lightning possible across any given area. Any severe storms that develop will be capable of producing hail, damaging winds as well as a few isolated tornadoes. There is also a marginal risk of excessive rainfall over Central and Southern Louisiana due to repetitive development of thunderstorms over the same area. The showers and thunderstorms is expected to diminish after sunset this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Low chances of precipitation for Friday. The next significant upper level disturbance expected to bring a prolonged chance of showers and thunderstorms by Saturday afternoon through Sunday. A slight risk of severe thunderstorms is also outlooked by the Storm Prediction Center for severe thunderstorms. Any severe storms that develop on Thursday will be capable of producing hail, damaging winds as well as a few isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation requested for today, and possibly Saturday. GMZ430-432-435-450-452-455-470-472-475-051200- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 415 AM CDT Thu Apr 4 2019 This Hazardous Weather Outlook is for portions of Gulf of Mexico. .DAY ONE...Today and Tonight Showers and thunderstorms will continue over the area today, with some severe thunderstorms possible. Frequent cloud to water lightning possible across any given area. Any severe storms that develop will be capable of producing hail, high winds as well as a few isolated waterspouts. The showers and thunderstorms is expected to diminish after sunset this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Low chances of precipitation for Friday. The next significant upper level disturbance expected to bring a prolonged chance of showers and thunderstorms by Saturday afternoon through Sunday. A slight risk of severe thunderstorms is also outlooked by the Storm Prediction Center for severe thunderstorms. Frequent cloud to water lightning possible across any given area. Any severe storms that develop will be capable of producing hail, high winds as well as a few isolated waterspouts. .SPOTTER INFORMATION STATEMENT... Spotter activation requested for today, and possibly Saturday.
In the hours before
Local storm report, Apr 4, 8:48 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
848 AM CDT THU APR 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM TSTM WND DMG KAPLAN 30.00N 92.28W
04/04/2019 VERMILION LA BROADCAST MEDIA
REPORT FROM BROADCAST MEDIA OF MULTIPLE TREES BLOWN DOWN
ON SOME ELECTRICAL LINES.
&&
RMEGNIASpecial weather statement, Apr 4, 9:11 AM CDT, 1 hour 33 minutes before
Special Weather Statement National Weather Service Lake Charles LA 911 AM CDT Thu Apr 4 2019 LAZ041>044-052-074-041515- Calcasieu LA-Acadia LA-Jefferson Davis LA-Lafayette LA-Vermilion LA- East Cameron LA- 911 AM CDT Thu Apr 4 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAFAYETTE... NORTHEASTERN CAMERON...SOUTHEASTERN JEFFERSON DAVIS...SOUTHERN ACADIA...SOUTHEASTERN CALCASIEU AND NORTHWESTERN VERMILION PARISHES UNTIL 1015 AM CDT... At 911 AM CDT, Doppler radar was tracking a strong thunderstorm over Lake Arthur, moving east at 55 mph. Pea size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Crowley, Jennings, Rayne, Lake Arthur, Gueydan, Mermentau, Lacassine National Wildlife Refuge, Hayes, Klondike, Morse, Riceville, Indian Bayou, Egan, Thornwell, Lowry, Lyons Point, Estherwood, Bell City and Midland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2990 9304 3015 9298 3033 9223 3008 9218 TIME...MOT...LOC 1411Z 253DEG 46KT 3008 9269 K. Kuyper
Special weather statement, Apr 4, 9:32 AM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
932 AM CDT Thu Apr 4 2019
LAZ044-045-052-053-041515-
Iberia LA-Lafayette LA-Vermilion LA-Upper St. Martin LA-
932 AM CDT Thu Apr 4 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAFAYETTE...
NORTHWESTERN IBERIA...NORTHEASTERN VERMILION AND WEST CENTRAL ST.
MARTIN PARISHES UNTIL 1015 AM CDT...
At 931 AM CDT, Doppler radar was tracking a strong thunderstorm over
Esther, or near Intracoastal City, moving northeast at 35 mph.
Half inch hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Lafayette, Abbeville, Breaux Bridge, St. Martinville, Kaplan, Avery
Island, Intracoastal City, Broussard, Youngsville, Erath, Delcambre,
Maurice, Cade, Meaux, Esther, Jefferson Island, Coteau, Henry, Parks
and Milton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2973 9220 2970 9216 2976 9213 2976 9218
2974 9217 2975 9219 2974 9220 3000 9239
3025 9185 3015 9175 3001 9197 2983 9181
2984 9190 2981 9192 2983 9197 2979 9198
2974 9211 2970 9215 2970 9213 2968 9217
TIME...MOT...LOC 1431Z 228DEG 28KT 2985 9215
K. KuyperLocal storm report, Apr 4, 9:54 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
954 AM CDT THU APR 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TSTM WND DMG LYDIA 29.92N 91.78W
04/04/2019 IBERIA LA PUBLIC
PUBLC SENT PICTURE OF POWER POLLS DOWN AND LEANING IN
LYDIA ALONG US90
&&
RMEGNIALocal storm report, Apr 4, 9:59 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
959 AM CDT THU APR 4 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD LAKE CHARLES 30.21N 93.20W
04/04/2019 CALCASIEU LA PUBLIC
PICTURE ON SOCIAL MEDIA SHOWED DEEP WATER ON RYAN ST OFF
THE I210 WESTBOUND RAMP.
&&
RMEGNIASpecial weather statement, Apr 4, 10:30 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1030 AM CDT Thu Apr 4 2019
LAZ033-041>045-052>055-074-041615-
Calcasieu LA-Lower St. Martin LA-Acadia LA-Iberia LA-
Jefferson Davis LA-Lafayette LA-St. Landry LA-Vermilion LA-
Upper St. Martin LA-St. Mary LA-East Cameron LA-
1030 AM CDT Thu Apr 4 2019
...SPECIAL WEATHER STATEMENT...
At 1024 AM CDT, Doppler radar was tracking strong thunderstorms
across coastal Louisiana parishes of Cameron... Vermilion...
Iberia... St Mary... St Martin... southern Lafayette... Acadia and
Jefferson Davis. These storms were moving east around 35 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Lafayette, Lake Charles, New Iberia, Crowley, Morgan City, Abbeville,
Catahoula, Jennings, Scott, Breaux Bridge, Rayne, Franklin, Carencro,
St. Martinville, Patterson, Jeanerette, Berwick, Kaplan, Welsh and
Lake Arthur.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2953 9129 2957 9154 2963 9166 2976 9162
2962 9184 2963 9193 2983 9183 2984 9188
2975 9221 2973 9220 2966 9213 2979 9302
3016 9327 3047 9167 3026 9159 3023 9147
3011 9147 3006 9133 2960 9114
TIME...MOT...LOC 1524Z 081DEG 4KT 3002 9303
K. KuyperThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 2:14 AM CDT | Special Weather Statement | LCH | Vernon | 31 min |
| Apr 4, 2:19 AM CDT | Special Weather Statement | LCH | Vernon | 26 min |
| Apr 4, 2:28 AM CDT | Severe Thunderstorm Warning | LCH | Vernon | 27 min |
| Apr 4, 2:34 AM CDT | Special Marine Warning | LCH | 56 min | |
| Apr 4, 2:35 AM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 40 min |
| Apr 4, 3:13 AM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 27 min |
| Apr 4, 3:23 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 37 min |
| Apr 4, 4:07 AM CDT | Special Weather Statement | LCH | Evangeline | 23 min |
| Apr 4, 4:25 AM CDT | Special Marine Warning | LCH | 35 min | |
| Apr 4, 4:31 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Evangeline, Saint Landry | 19 min |
| Apr 4, 4:38 AM CDT | Special Weather Statement | LCH | Cameron | 37 min |
| Apr 4, 4:41 AM CDT | Special Weather Statement | LCH | Saint Martin | 34 min |
| Apr 4, 4:48 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 27 min |
| Apr 4, 5:09 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Jefferson Davis | 51 min |
| Apr 4, 5:18 AM CDT | Areal Flood Advisory | LCH | Calcasieu, Cameron | 117 min |
| Apr 4, 6:09 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 51 min |
| Apr 4, 6:12 AM CDT | Severe Thunderstorm Warning | LCH | Cameron, Jefferson Davis, Vermilion | 48 min |
| Apr 4, 6:22 AM CDT | Flash Flood Warning | LCH | Calcasieu, Cameron, Jefferson Davis, St. Mary | 5 hr |
| Apr 4, 6:54 AM CDT | Severe Thunderstorm Warning | LCH | Acadia, Cameron, Vermilion | 66 min |
| Apr 4, 7:25 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 50 min |
| Apr 4, 7:51 AM CDT | Flash Flood Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 3 hr |
| Apr 4, 7:53 AM CDT | Flash Flood Warning | LCH | Allen, Beauregard, Calcasieu, Jefferson Davis | 2 hr |
| Apr 4, 7:55 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 65 min |
| Apr 4, 8:22 AM CDT | Special Weather Statement | LCH | Acadia, Jefferson Davis | 53 min |
| Apr 4, 8:33 AM CDT | Flash Flood Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 117 min |
| Apr 4, 8:42 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 63 min |
| Apr 4, 9:11 AM CDT | Special Weather Statement | LCH | Jefferson Davis | 64 min |
| Apr 4, 9:19 AM CDT | Flash Flood Warning | LCH | Calcasieu | 116 min |
| Apr 4, 9:32 AM CDT | Special Weather Statement | LCH | Lafayette | 43 min |
| Apr 4, 10:06 AM CDT | River Flood Warning | LCH | Beauregard, Calcasieu | 70 days |
| Apr 4, 10:30 AM CDT | Special Weather Statement | LCH | Acadia, Lafayette, Saint Martin, St. Mary, Vermilion | 45 min |
| Apr 4, 10:51 AM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 36 min |
| Apr 4, 11:17 AM CDT | Severe Thunderstorm Warning | LCH | Saint Martin, St. Mary | 29 min |
| Apr 4, 11:58 AM CDT | Flash Flood Warning | LCH | Calcasieu | 2 hr |
| Apr 4, 12:13 PM CDT | Special Weather Statement | LCH | Beauregard | 47 min |
| Apr 4, 12:31 PM CDT | Severe Thunderstorm Warning | LCH | Allen, Beauregard, Vernon | 59 min |
| Apr 4, 12:42 PM CDT | Flash Flood Warning | LCH | Acadia, Cameron, Iberia, Jefferson Davis, Lafayette, Saint Martin and 2 more | 2 hr |
| Apr 4, 12:43 PM CDT | Tornado Warning | LCH | Beauregard | 21 min |
| Apr 4, 1:29 PM CDT | Special Weather Statement | LCH | Evangeline | 46 min |
| Apr 4, 1:32 PM CDT | Special Weather Statement | LCH | Acadia | 43 min |
| Apr 4, 2:15 PM CDT | Areal Flood Warning | LCH | Acadia, Calcasieu, Cameron, Iberia, Jefferson Davis, Lafayette and 3 more | 3 hr |
| Apr 4, 2:19 PM CDT | Special Weather Statement | LCH | Evangeline | 56 min |
| Apr 4, 2:26 PM CDT | Special Weather Statement | LCH | Saint Landry | 49 min |
| Apr 4, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 45 min |
| Apr 4, 5:58 PM CDT | Severe Thunderstorm Warning | LCH | Beauregard | 62 min |
Nearby
Flash Flood Warnings in Louisiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.